Probability and Mathematical Statistics vol. 30, fasc. 2, 2010

ISSN: 0208-4147
Liczba stron: 200
Format B5, oprawa broszurowa
Rok wydania: 2010

A. Aman and J.-M. Owo, Generalized backward doubly stochastic differential equations driven by L´evy processes with non- Lipschitz coefficients

D. Berend and T. Tassa, Improved bounds on Bell numbers and on moments of sums of random variables

M. L. Bianchi, see Y. S. Kim, S. T. Rachev, M. L. Bianchi and F. J. Fabozzi

N. Bouzar, A functional equation that leads to semistability

M. E. Caballero, J. C. Pardo and J. L. Pérez, On Lamperti stable processes

J. Chachulska, Bivariate natural exponential families with linear diagonal variance functions

K. T. Czarkowski, Fast approximation of solutions of SDE’s with oblique reflection on an orthant

F. J. Fabozzi, see Y. S. Kim, S. T. Rachev, M. L. Bianchi and F. J. Fabozzi

B. Günther, The superposition Markov chain: Finite occupancy with coupling, and the asymptotics thereof

W. Hazod, Continuous convolution hemigroups integrating a sub-multiplicative function

T. Inglot, Inequalities for quantiles of the chi-square distribution

K. Kaleta and M. Kwaśnicki, Boundary Harnack inequality for -harmonic functions on the Sierpiński triangle

A. Karimov and F. Mukhamedov, On limit theorems in JW-algebras

Y. S. Kim, S. T. Rachev, M. L. Bianchi and F. J. Fabozzi, Computing VaR and AVaR in infinitely divisible distributions

P. Klusik, Z. Palmowski and J. Zwierz, Quantile hedging for an insider

W. Kordecki and A. Łyczkowska-Hanćkowiak, q-analogs of order statistics

T. K. Krajka and Z. Rychlik, Limit theorems for products of sums of independent random variables

Ł. Kruk, Invariant states for fluid models of EDF networks: nonlinear lifting map

M. Kwaśnicki, see K. Kaleta and M. Kwaśnicki

D. Lépingle, Boundary behavior of a constrained Brownian motion between reflecting-repellent walls

K. Lubnauer and A. Łuczak, Domain of attraction of Gaussian probability operators in quantum limit theory

A. Łuczak, see K. Lubnauer and A. Łuczak

A. Łyczkowska-Hanćkowiak, see W. Kordecki and A. Łyczkowska-Hanćkowiak

F. Mukhamedov, see A. Karimov and F. Mukhamedov

A. Os ˛ekowski, Sharp inequalities for the square function of a non-negative martingale

J.-M. Owo, see A. Aman and J.-M. Owo

Z. Palmowski, see P. Klusik, Z. Palmowski and J. Zwierz

J. C. Pardo, see M. E. Caballero, J. C. Pardo and J. L. P´erez

J. L. Pérez, see M. E. Caballero, J. C. Pardo and J. L. P´erez

S. T. Rachev, see Y. S. Kim, S. T. Rachev, M. L. Bianchi and F. J. Fabozzi

Z. Rychlik, see T. K. Krajka and Z. Rychlik

M. Slaby, Explicit representation of the Skorokhod map with time dependent boundaries

T. Tassa, see D. Berend and T. Tassa

C. Tone, A central limit theorem for multivariate strongly mixing random fields

P. Wahlberg, Regularization of kernels for estimation of the Wigner spectrum of Gaussian stochastic processes

J. Zwierz, see P. Klusik, Z. Palmowski and J. Zwierz

Kontakt

Wydawnictwo Uniwersytetu Wrocławskiego Sp. z o.o.
Pl. Uniwersytecki 15
50-137 Wrocław
tel./faks 71 375 28 85
biuro@wuwr.com.pl
marketing@wuwr.com.pl

Zapisz się na newsletter